# SDR 2010FA0000291

- Difficulty date: April 5, 2010
- Submitted: April 5, 2010
- Operation: General aviation
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Aircraft time: 20,575 hours
- Engine: Cont IO520BB
- Engine time: 192 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Taxi Light
- Part time: 1,072 hours, 4,288 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(VJ3R) PILOT REPORTED TAXI LIGHT INOP. ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1072 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 4288. NOTICED NEW CIRCUIT BREAKER. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
